MAUDE Adverse Event Report: STERILMED, INC. SOUNDSTAR ECO 8F DIAGNOSTIC ULTRASOUND CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. SOUNDSTAR ECO 8F DIAGNOSTIC ULTRASOUND CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number R10439011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Image quality not acceptable.Grainy.In body.No patient harm.

Brand Name
SOUNDSTAR ECO 8F DIAGNOSTIC ULTRASOUND CATHETER
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway n
suite 2
plymouth MN 55446
MDR Report Key15814381
Report Number15814381
Device Sequence Number5660435
Product Code OWQ
UDI-Device Identifier10888551045087
UDI-Public(01)10888551045087
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/07/2022
Report Date (Section F) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR10439011
Device Catalogue NumberR10439011
Device Lot Number2179353
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/17/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight78 KG
Patient RaceWhite
Date Report Sent to FDA11/07/2022